On Schweiger's problems on fully subtractive algorithms

R. Fokkink, C. Kraaikamp, H. Nakada

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In his monograph [6] on multi-dimensional continued fractions, Schweiger has presented two conjectures on fully subtractive algorithms. We affirm one and refute another.

Original languageEnglish
Pages (from-to)285-296
Number of pages12
JournalIsrael Journal of Mathematics
Volume186
Issue number1
DOIs
Publication statusPublished - 2011 Nov

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On Schweiger's problems on fully subtractive algorithms'. Together they form a unique fingerprint.

Cite this